# SDR CALA2017050101218

- Difficulty date: May 1, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N76533
- Make and model: Boeing 737824
- Aircraft serial: 62748
- Aircraft time: 2,982 hours, 1,034 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING EMERGENCY EXIT SIGN  LOCATED NEXT TO AFT LEFT LAVATORY. REPLACED WITH A NEW LIGHT.  FUNCTIONED NORMAL.
